# SDR CA060119005

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT: 3X RED AND 3X GREEN ON (UP) SELECTION. ON ARRIVAL THE ENGINEERS HAVE FOUND A FAULT WITH NWCENT UNREASONABLY FAR.  OPERATOR IS REPLACING THE WOW 2 HARNESS P/N 47151-5. (TC NR 20060119005)
